# SDR FDEA201405281211

- Difficulty date: May 28, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102883
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1420 STRINGER 17R,  INNER FLANGE CORRODED.  CORROSION REMOVED IAW SRM 51-20-  01 REV 111. FOUND OUT OF LIMITS IAW SRM 53-00-07 ALLOWABLE DAMAGE 2 FIG 101 REV 111. FRAME REMOVED BETWEEN STRINGERS 14 - 18R IAW SRM 51-40-02 REV 112. NEW FRAME FABRICATED IAW DWG 146N1028 SHT 6 REV C & INSTALLED IAW DWG 146N1012 SHT 4 REV C.  REPAIR CLASSIFIED AS MAJOR.
